MathSciNet Relay Station
MathSciNet bibliographic data
MR2468886 28A80 (28A78)
Neunhäuserer, Jörg A general result on absolute continuity of non-uniform self-similar measures on the real line. Fractals 16 (2008), no. 4, 299–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement